Alka-Seltzer Severe Sinus Congestion Allergy & Cough, Liquid Gels, 20 ea
AVAILABILITY: In stock (18 items)
Hurry up! Sales Ends In
Hurry! Only 18 Left in Stock!
- Acetaminophen 325 mg - pain reliever/fever reducer
- Dextromethorphan hydro bromide 10 mg - cough suppressant
- Doxylamine succinate 625 mg - antihistamine
- Phenylephrine hydrochloride 5 mg - nasal decongestant
- 20 liquid gels
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to APRIL 2022. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 5.27 oz